Cover Image

De-industrialisation in Sub-Saharan Africa : myth or crisis?

Hossein Jalilian and John Weiss
Year of Publication: 2000
Authors: Jalilian, Hossein; Weiss, John
Published in:
Journal of African economies.- Oxford : Univ. Press, ISSN 0963-8024, ZDB-ID 11065680. - Vol. 9.2000, 1, p. 24-43
Physical Description: Graph. Darst
Language: English
Subjects: Deindustrialisierung | Deindustrialization | Schätzung | Estimation | Zentralafrika | Central Africa | Entwicklungsländer | Developing countries | Welt | World
Genres: Aufsatz in Zeitschriften
Article in journal
Type of Publication (narrower categories): Article
Notes: In: Journal of African economies
Title record from database: ECONIS - Online Catalogue of the ZBW
Availability:  Availability in libraries Availability in libraries More access options
More options (other): 
Item Description: In: Journal of African economies
Physical Description: Graph. Darst

Saved in bookmark lists

Similar items by author

EconChat